# SDR ASAA2015011310258

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 2,373 hours, 775 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW WEATHER/AUTOLAND HOUSING PERFORMANCE NOTED BELOW.  ACFT TOUCHED DOWN LEFT OF CENTER LINE.  RT MAIN ON RWY CENTERLINE.  ACFT GROUNDED.  ACCOMPLISHED FIM 22-11 TASK 825. OPS TEST GOOD. DFCS FAULT REVIEW & HGS FAULT REVIEW.  SHOWS NO FAULTS.  NO HISTORY LAST 30 DAYS.  ACCOMPLISHED BITE GROUP NR 49 LAND VERIFY & HOUSING OPS TEST & HOUSING SYSTEMS TEST REF LWMP CHECKLIST MM 22-00-01 & SMM 34-36-00.  ALL TEST GOOD.
